# SDR AALA20120514014

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 63,323 hours, 32,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PSP - CREW REPORTED ODOR AND SMOKE IN THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED PSP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD AUXILIARY POWER UNIT AND ACCOMPLISHED PACK BURN.  REPLACED APU AT DFW ON 05/15/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
